# SDR SWAA2021100424373

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 13,835 hours, 30,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ILLUMINATION STRIP LOOSE NEAR ROW 1Z FO SIDE / REAPPLIED DBL STICK TAPE ON EMERGENCY ILLUMINATION STRIP PER SIP.
